UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Status已發表Published
Semi-Classical Jacobi Polynomials
Min, C.; Chen, Y.
2021-11-18
Source PublicationAnalysis and Mathematical Physics
ISSN1664-2368
Pages1-25
AbstractWe study orthogonal polynomials and Hankel determinants generated by a semi-classical Jacobi weight. By using the ladder operator technique, we derive a second-order non-linear difference equation satisfied by beta_n(t) the recurrence coefficients, and sub-leading coefficient p(n,t) of the monic orthogonal polynomials.
KeywordJacobi polynomials Hankel determinants
Language英語English
The Source to ArticlePB_Publication
PUB ID62269
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorMin, C.
Recommended Citation
GB/T 7714
Min, C.,Chen, Y.. Semi-Classical Jacobi Polynomials[J]. Analysis and Mathematical Physics,2021:1-25.
APA Min, C.,&Chen, Y..(2021).Semi-Classical Jacobi Polynomials.Analysis and Mathematical Physics,1-25.
MLA Min, C.,et al."Semi-Classical Jacobi Polynomials".Analysis and Mathematical Physics (2021):1-25.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Min, C.]'s Articles
[Chen, Y.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Min, C.]'s Articles
[Chen, Y.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Min, C.]'s Articles
[Chen, Y.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.